Alert archive / California / Wind Advisories in 2012

Wind Advisory 5, NWS Hanford, CA

February 6, 2012

NWS Hanford, CA issued this wind advisory at Feb 6, 2012, 10:39 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2012, 10:39 AM PST (18:39 UTC)
Expired
Feb 6, 2012, 10:00 PM PST
In force
11 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WWUS76 KHNX 061839
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1039 AM PST MON FEB 6 2012

A LOW PRESSURE AREA WILL MOVE SOUTH ALONG THE CALIFORNIA COAST
TONIGHT AND TUESDAY MORNING. AS IT DOES...THE SOUTHERLY FLOW
AHEAD OF THE LOW PRESSURE AREA WILL BRING GUSTY SOUTH TO
SOUTHEAST WINDS. THESE WINDS WILL BE MOST PRONOUNCED ON THE
GRAPEVINE FROM TEJON PASS TO THE JUNCTION OF HIGHWAY 99 AND
INTERSTATE 5.

STRONGEST WINDS ARE EXPECTED TO REMAIN SOUTH OF BAKERSFIELD...BUT
THERE COULD BE GUSTS OF 45 TO 55 MPH ANYWHERE ALONG AND SOUTH OF
HIGHWAY 58 FROM BAKERSFIELD TO BUTTONWILLOW.

CAZ095-070400-
/O.NEW.KHNX.WI.Y.0005.120206T1839Z-120207T0600Z/
/O.CON.KHNX.HW.W.0002.120207T0600Z-120207T2000Z/
KERN COUNTY MOUNTAINS-
1039 AM PST MON FEB 6 2012

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE
GRAPEVINE...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE GRAPEVINE...WHICH IS IN EFFECT UNTIL 10 PM PST
THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM
THIS EVENING TO NOON PST TUESDAY FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: SOUTH TO SOUTHEAST 30 TO 40 MPH WITH GUSTS TO 50 MPH
  TODAY WITH GUSTS UP TO 70 MPH ARE POSSIBLE TONIGHT AND TUESDAY
  ALONG AND THROUGH RIDGE TOPS AND WIND FAVORED CANYONS OF THE
  TEHACHAPI MOUNTAINS...AND ALONG INTERSTATE 5 FROM TEJON PASS TO
  THE BASE OF THE GRAPEVINE.

* TIMING: WINDS WILL BE INCREASING THROUGH THE DAY...REACHING
  PEAK SPEEDS TOWARD SUNRISE TUESDAY. THE WINDS WILL SUBSIDE
  DURING THE MORNING HOURS.

* LOCATIONS INCLUDE: BAKERSFIELD

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS TRUCKS...CAMPERS...AND 
  TRAILERS ARE MOST VULNERABLE TO STRONG WINDS. IF YOU LIVE IN 
  WIND PRONE AREAS...BE ALERT TO WINDBLOWN DEBRIS AND POSSIBLE 
  LOSS OF POWER AND DOWNED TREES. THE STRONG WINDS MAY CREATE 
  AREAS OF BLOWING DUST AT TIMES...ESPECIALLY IN AND NEAR 
  RECENTLY WORKED FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TAKE PRECAUTIONS
EARLY TO SECURE OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE AND
OTHER ITEMS THAT CAN BE BLOWN ABOUT.

IF TRAVELING AND YOU ENCOUNTER BLOWING DUST...SLOW DOWN. IF YOU
HAVE TO STOP...PULL WELL OFF THE ROADWAY AND TURN YOUR CAR LIGHTS
OFF.

A WIND ADVISORY MEANS THAT SUSTAINED WIND GUSTS OF 45 MPH OR MORE
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ091-070400-
/O.CON.KHNX.HW.W.0002.120207T0600Z-120207T2000Z/
/O.CON.KHNX.WI.Y.0004.120207T0600Z-120207T2000Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-
1039 AM PST MON FEB 6 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. A WIND
ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN
EFFECT FROM 10 PM THIS EVENING TO NOON PST TUESDAY FOR THE
SOUTHWESTERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 35 TO 45 MPH. GUSTS 
  UP TO 70 MPH ARE POSSIBLE ALONG AND THROUGH RIDGE TOPS AND 
  WIND FAVORED CANYONS OF THE TEHACHAPI MOUNTAINS...AND ALONG 
  INTERSTATE 5 FROM TEJON PASS TO THE BASE OF THE GRAPEVINE.

* TIMING: WINDS WILL BE INCREASING THIS EVENING...REACHING PEAK 
  SPEEDS TOWARD SUNRISE TUESDAY. THE WINDS WILL SUBSIDE DURING 
  THE MORNING HOURS.

* LOCATIONS INCLUDE: AVENAL

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS TRUCKS...CAMPERS...AND 
  TRAILERS ARE MOST VULNERABLE TO STRONG WINDS. IF YOU LIVE IN 
  WIND PRONE AREAS...BE ALERT TO WINDBLOWN DEBRIS AND POSSIBLE 
  LOSS OF POWER. THE STRONG WINDS MAY CREATE AREAS OF BLOWING 
  DUST AT TIMES...ESPECIALLY IN AND NEAR RECENTLY WORKED 
  FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TAKE PRECAUTIONS
EARLY TO SECURE OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE AND
OTHER ITEMS THAT CAN BE BLOWN ABOUT.

IF TRAVELING AND YOU ENCOUNTER BLOWING DUST...SLOW DOWN. IF YOU
HAVE TO STOP...PULL WELL OFF THE ROADWAY AND TURN YOUR CAR LIGHTS
OFF.

&&

$$

CAZ092-070400-
/O.CON.KHNX.HW.W.0002.120207T0600Z-120207T2000Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
1039 AM PST MON FEB 6 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 35 TO 45 MPH. GUSTS 
  UP TO 70 MPH ARE POSSIBLE ALONG AND THROUGH RIDGE TOPS AND 
  WIND FAVORED CANYONS OF THE TEHACHAPI MOUNTAINS...AND ALONG 
  INTERSTATE 5 FROM TEJON PASS TO THE BASE OF THE GRAPEVINE.

* TIMING: WINDS WILL BE INCREASING THIS EVENING...REACHING PEAK 
  SPEEDS TOWARD SUNRISE TUESDAY. THE WINDS WILL SUBSIDE DURING 
  THE MORNING HOURS.

* LOCATIONS INCLUDE: BAKERSFIELD

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS TRUCKS...CAMPERS...AND 
  TRAILERS ARE MOST VULNERABLE TO STRONG WINDS. IF YOU LIVE IN 
  WIND PRONE AREAS...BE ALERT TO WINDBLOWN DEBRIS AND POSSIBLE 
  LOSS OF POWER AND DOWNED TREES. THE STRONG WINDS MAY CREATE 
  AREAS OF BLOWING DUST AT TIMES...ESPECIALLY IN AND NEAR 
  RECENTLY WORKED FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TAKE PRECAUTIONS
EARLY TO SECURE OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE AND
OTHER ITEMS THAT CAN BE BLOWN ABOUT.

IF TRAVELING AND YOU ENCOUNTER BLOWING DUST...SLOW DOWN. IF YOU
HAVE TO STOP...PULL WELL OFF THE ROADWAY AND TURN YOUR CAR LIGHTS
OFF.

&&

$$

CAZ089-070400-
/O.CON.KHNX.WI.Y.0004.120207T0600Z-120207T2000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
1039 AM PST MON FEB 6 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY
REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON PST TUESDAY FOR
THE WEST CENTRAL SAN JOAQUIN VALLEY. 

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 
  MPH.

* TIMING: WINDS WILL BEGIN TO INCREASE LATER THIS AFTERNOON AND 
  EVENING AND WILL MAX OUT ON TUESDAY MORNING BEFORE GRADUALLY 
  TAPERING OFF TUESDAY AFTERNOON.

* LOCATIONS INCLUDE: COALINGA

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS TRUCKS...CAMPERS...AND 
  TRAILERS ARE MOST VULNERABLE TO STRONG WINDS. IF YOU LIVE IN 
  WIND PRONE AREAS...BE ALERT TO WINDBLOWN DEBRIS AND POSSIBLE 
  LOSS OF POWER. THE STRONG WINDS MAY CREATE AREAS OF BLOWING 
  DUST AT TIMES...ESPECIALLY IN AND NEAR RECENTLY WORKED 
  FIELDS.

$$

BARLOW

WEATHER.GOV/HANFORD
1 follow-up statement
987 
WWUS76 KHNX 070104
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
504 PM PST MON FEB 6 2012

A LOW PRESSURE AREA WILL MOVE SOUTH ALONG THE CALIFORNIA COAST
TONIGHT AND TUESDAY MORNING. AS IT DOES...THE SOUTHERLY FLOW
AHEAD OF THE LOW PRESSURE AREA WILL BRING GUSTY SOUTH TO
SOUTHEAST WINDS. THESE WINDS WILL BE MOST PRONOUNCED ON THE
GRAPEVINE FROM TEJON PASS TO THE JUNCTION OF HIGHWAY 99 AND
INTERSTATE 5.

STRONGEST WINDS ARE EXPECTED TO REMAIN SOUTH OF BAKERSFIELD...BUT
THERE COULD BE GUSTS OF 45 TO 55 MPH ANYWHERE ALONG AND SOUTH OF
HIGHWAY 58 FROM BAKERSFIELD TO BUTTONWILLOW.

CAZ095-070915-
/O.CON.KHNX.HW.W.0002.120207T0600Z-120207T2000Z/
/O.CON.KHNX.WI.Y.0005.000000T0000Z-120207T0600Z/
KERN COUNTY MOUNTAINS-
504 PM PST MON FEB 6 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY FOR THE KERN COUNTY MOUNTAINS. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN
COUNTY MOUNTAINS. 

* WINDS: SOUTH TO SOUTHEAST 30 TO 40 MPH WITH GUSTS TO 50 MPH 
  TODAY WITH GUSTS UP TO 70 MPH ARE POSSIBLE TONIGHT AND 
  TUESDAY ALONG AND THROUGH RIDGE TOPS AND WIND FAVORED 
  CANYONS OF THE TEHACHAPI MOUNTAINS...AND ALONG INTERSTATE 5 
  FROM TEJON PASS TO THE BASE OF THE GRAPEVINE.

* TIMING: WINDS WILL BE INCREASING THROUGH THE DAY...REACHING PEAK
  SPEEDS TOWARD SUNRISE TUESDAY. THE WINDS WILL SUBSIDE DURING THE
  AFTERNOON TUESDAY.

* LOCATIONS INCLUDE: 

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS TRUCKS...CAMPERS...AND
  TRAILERS ARE MOST VULNERABLE TO STRONG WINDS. IF YOU LIVE IN
  WIND PRONE AREAS...BE ALERT TO WINDBLOWN DEBRIS AND POSSIBLE
  LOSS OF POWER AND DOWNED TREES. THE STRONG WINDS MAY CREATE
  AREAS OF REDUCED VISIBILITY IN BLOWING DUST AT TIMES...ESPECIALLY
  IN AND NEAR RECENTLY WORKED FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TAKE PRECAUTIONS
EARLY TO SECURE OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE AND
OTHER ITEMS THAT CAN BE BLOWN ABOUT.

IF TRAVELING AND YOU ENCOUNTER BLOWING DUST...SLOW DOWN. IF YOU
HAVE TO STOP...PULL WELL OFF THE ROADWAY AND TURN YOUR CAR LIGHTS
OFF.

A WIND ADVISORY MEANS THAT SUSTAINED WIND GUSTS OF 45 MPH OR MORE
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ092-070915-
/O.EXA.KHNX.WI.Y.0005.000000T0000Z-120207T0600Z/
/O.CON.KHNX.HW.W.0002.120207T0600Z-120207T2000Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
504 PM PST MON FEB 6 2012

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR
THE SOUTHEASTERN SAN JOAQUIN VALLEY. A HIGH WIND WARNING REMAINS
IN EFFECT FROM 10 PM THIS EVENING TO NOON PST TUESDAY FOR THE
SOUTHEASTERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
  POSSIBLE THIS EVENING...THEN GUSTS INCREASING UP TO 60 MPH ARE
  POSSIBLE TONIGHT AND TUESDAY.

* TIMING: WINDS WILL BE INCREASING THROUGH THE NIGHT...REACHING
  PEAK SPEEDS TOWARD SUNRISE TUESDAY. THE WINDS WILL SUBSIDE
  DURING THE AFTERNOON TUESDAY.

* LOCATIONS INCLUDE: BAKERSFIELD

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS TRUCKS...CAMPERS...AND
  TRAILERS ARE MOST VULNERABLE TO STRONG WINDS. IF YOU LIVE IN
  WIND PRONE AREAS...BE ALERT TO WINDBLOWN DEBRIS AND POSSIBLE
  LOSS OF POWER AND DOWNED TREES. THE STRONG WINDS MAY CREATE
  AREAS OF REDUCED VISIBILITY IN BLOWING DUST AT TIMES...ESPECIALLY
  IN AND NEAR RECENTLY WORKED FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TAKE PRECAUTIONS
EARLY TO SECURE OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE AND
OTHER ITEMS THAT CAN BE BLOWN ABOUT.

IF TRAVELING AND YOU ENCOUNTER BLOWING DUST...SLOW DOWN. IF YOU
HAVE TO STOP...PULL WELL OFF THE ROADWAY AND TURN YOUR CAR LIGHTS
OFF.

A WIND ADVISORY MEANS THAT SUSTAINED WIND GUSTS OF 45 MPH OR MORE
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ091-070915-
/O.CON.KHNX.HW.W.0002.120207T0600Z-120207T2000Z/
/O.CON.KHNX.WI.Y.0004.120207T0600Z-120207T2000Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-
504 PM PST MON FEB 6 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. A WIND
ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN
EFFECT FROM 10 PM THIS EVENING TO NOON PST TUESDAY FOR THE
SOUTHWESTERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 35 TO 45 MPH. GUSTS 
  UP TO 70 MPH ARE POSSIBLE ALONG AND THROUGH RIDGE TOPS AND 
  WIND FAVORED CANYONS OF THE TEHACHAPI MOUNTAINS...AND ALONG 
  INTERSTATE 5 FROM TEJON PASS TO THE BASE OF THE GRAPEVINE.

* TIMING: WINDS WILL BE INCREASING THIS EVENING...REACHING PEAK 
  SPEEDS TOWARD SUNRISE TUESDAY. THE WINDS WILL SUBSIDE DURING 
  THE AFTERNOON TUESDAY.

* LOCATIONS INCLUDE: AVENAL

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS TRUCKS...CAMPERS...AND
  TRAILERS ARE MOST VULNERABLE TO STRONG WINDS. IF YOU LIVE IN
  WIND PRONE AREAS...BE ALERT TO WINDBLOWN DEBRIS AND POSSIBLE
  LOSS OF POWER. THE STRONG WINDS MAY CREATE AREAS OF REDUCED
  VISIBILITY IN BLOWING DUST AT TIMES...ESPECIALLY IN AND NEAR
  RECENTLY WORKED FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TAKE PRECAUTIONS
EARLY TO SECURE OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE AND
OTHER ITEMS THAT CAN BE BLOWN ABOUT.

IF TRAVELING AND YOU ENCOUNTER BLOWING DUST...SLOW DOWN. IF YOU
HAVE TO STOP...PULL WELL OFF THE ROADWAY AND TURN YOUR CAR LIGHTS
OFF.

&&

$$

CAZ089-070915-
/O.CON.KHNX.WI.Y.0004.120207T0600Z-120207T2000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
504 PM PST MON FEB 6 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST TUESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY
REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON PST TUESDAY FOR
THE WEST CENTRAL SAN JOAQUIN VALLEY. 

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 
  MPH.

* TIMING: WINDS WILL BEGIN TO INCREASE LATER THIS AFTERNOON AND 
  EVENING AND WILL MAX OUT ON TUESDAY MORNING BEFORE GRADUALLY 
  TAPERING OFF TUESDAY AFTERNOON.

* LOCATIONS INCLUDE: COALINGA

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS TRUCKS...CAMPERS...AND
  TRAILERS ARE MOST VULNERABLE TO STRONG WINDS. IF YOU LIVE IN
  WIND PRONE AREAS...BE ALERT TO WINDBLOWN DEBRIS AND POSSIBLE
  LOSS OF POWER. THE STRONG WINDS MAY CREATE AREAS OF REDUCED
  VISIBILITY IN BLOWING DUST AT TIMES...ESPECIALLY IN AND NEAR
  RECENTLY WORKED FIELDS.

$$

DCH

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 6, 10:17 AM PST, 22 minutes earlier.

Area forecast discussion, Feb 6, 10:17 AM PST, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1017 AM PST MON FEB 6 2012

.SYNOPSIS...
INCREASED CLOUDINESS IS EXPECTED FOR TODAY. GUSTY WINDS IS FORECAST
ESPECIALLY FOR THE WEST AND SOUTH SIDE OF THE VALLEY TONIGHT THROUGH
TUESDAY. THERE IS A SLIGHT CHANCE OF LIGHT VALLEY RAIN AND A DUSTING
OF MOUNTAIN SNOW BY TUESDAY NIGHT DUE TO AN APPROACHING LOW PRESSURE
SYSTEM. DRY CONDITIONS ARE EXPECTED WEDNESDAY AND THE REST OF THE
WEEK AS HIGH PRESSURE RETURNS.

&&

.DISCUSSION...
RIDGE STILL HOLDING IN OVER THE AREA ONE MORE DAY WITH MORE CIRRUS
AND MID CLOUDS INCREASING THROUGH THE DAY. MODELS ARE STILL A BIT
DRY FOR THE REGION AS LOW CENTER IS CUTTING OFF AND SLIDING INTO
SRN CA. WV IMAGERY IDICATES A NICE COLD POOL MOVING EAST TOWARDS
CA WITH A NICE BAROCLINIC BOUNDARY APPROACHES THE COAST. THE CLOSED
LOW CENTER OVER THE ROCKIES WILL BE SLOW TO MOVE OUT AND THE RIDGE
WILL NOT BUDGE AS THE SYSTEM COMES ASHORE. THE FORECAST AREA WILL
BE UNDER A SQUEEZE PLAY AS THE TROUGH MOVES TOWARDS THE COAST AND
THE UPPER LOW OVER THE ROCKIES WILL KEEP THE WAVE LENGTH TO SHORT
FOR SIGNIFICANT DEEPENING OF THE TROUGH OVER THE AREA. THE ENERGY
WILL CUT OFF AND SLIDE SOUTH AND WILL BRING MOST OF THE PRECIP
WITH IT.

THE CONCERN WE HAVE FOR THE CENTRAL CA INTERIOR WILL BE STRONG
GUSTY WINDS AND BLOWING DUST AND DEBRIS ALONG THE SOUTH END AND
THE WEST SIDE OF THE SJV. WINDS ARE ALREADY GUSTING TO 50 MPH AT
THE GRAPEVINE AND WILL MORE THAN LIKELY AHVE TO PUT UP AN ADVISORY
FOR THIS AFTERNOON. WILL MONITOR THE OBS THIS AM AND SEE WHAT
HAPPENS. NO CHANGES TO THE EXTENDED AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 552 AM PST MON FEB 6 2012/

DISCUSSION...LOOKS LIKE I MAY HAVE TO EAT CROW ON THIS ONE. AFTER
SEVERAL DAYS OF FOLLOWING THE DRIER MODELS...THEY TURNED ON ME AND
NOW ALL...ECMWF/GEM/GFS/NAM...PRODUCE SOME LIGHT PRECIP ACROSS
CENTRAL CA. BEST CHANCE AND MOST QPF WILL STILL BE ALONG AND WEST
OF THE I-5 CORRIDOR...BUT MOST EVERYONE SHOULD GET SOME LIGHT
AMOUNTS. THE EXCEPTION BEING THE FAR SOUTH END OF THE SJV WHERE
RAIN SHADOW WILL BE IN PLACE...AT LEAST UNTIL SOUTH WINDS DIE OFF
TUES AFTERNOON OR EVE. SPEAKING OF WINDS...GFS AND NAM SHOW STRONG
LOW LEVEL SUBSIDENCE DEVELOPING FROM THE TEHACHAPI MTNS INTO THE
FAR SOUTH END OF THE SJV. MOST VULNERABLE TO STRONG WIND GUSTS
WILL BE I-5 OVER THE GRAPEVINE TO THE JUNCTION OF HWY 99. GUSTS
COULD APPROACH 70 MPH AT TIMES TOWARD DAYBREAK TUES...ESP
WIND PRONE AREAS THRU AND BELOW NORTH FACING PASSES AND CANYONS.

HIGH CLOUDS WILL BE ON A SLOW INCREASE TODAY...HOWEVER SOUTHERLY
FLOW SHOULD SOMEWHAT OFFSET THIS...AND TEMPS TODAY WILL CONT WELL
ABOVE SEASONAL AVERAGE. TEMPS WILL BE CLOSER TO NORMAL TUES MOST
AREAS...THE EXCEPTION BEING THE SOUTH END OF THE VALLEY WHERE
DOWNSLOPE WILL LINGER ONE MORE DAY. PRECIP SHOULD BEGIN LATE
TONITE OR EARLY TUES ON THE FAR WEST SIDE OF THE SJV...GRADUALLY
SPREADING EAST TO THE SIERRA DURING THE DAY. QPF VALUES WILL RANGE
FROM A QUARTER OF AN INCH ALONG AND WEST OF I-5...TO A TENTH OF AN
INCH OR LESS REMAINDER OF THE AREA. THE HIGHEST QPF VALUES ARE
LIKELY IN THE WESTERN TEHACHAPI MTNS WHERE STRONGEST UPSLOPE ALONG
THE COAST RANGES COULD PRODUCE A HALF TO ONE INCH IN THE CUDDY
VALLEY/FRAZIER PARK AREA. SNOWFALL IN THE SIERRA WILL BE LIGHT AND
GENERALLY IN THE 1-3 INCH RANGE ABOVE 7000-8000 FT. SNOW IN THE
KERN COUNTY MTNS WILL BE CONFINED TO THE HIGHER PEAKS AND NO
SIGNIFICANT IMPACT IS EXPECTED.

THE UPPER LOW WILL BE SOUTHEAST OF THE REGION TUES NIGHT AS IT
MIGRATES TOWARD NORTHERN OR CENTRAL BAJA CA. PRECIP WILL END AND
SHOULD MOSTLY BE OVER WITH BY MDNT. FOR THE REMAINDER OF THE WEEK
A HIGH AMPLITUDE UPPER RIDGE WILL QUICKLY REBUILD OVER THE WEST.
THIS WILL AGAIN BRING A MODEST WARMING TREND. SHORTWAVE TROFS WILL
FLATTEN THE RIDGE OVER THE WEEKEND...BUT AT THIS TIME IT LOOKS
LIKE ANY PRECIP WILL BE NORTH OF THIS FCST AREA THRU AT LEAST SUN.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR
THROUGH 12Z TUESDAY. STRONG SOUTHERLY WINDS GUSTING TO 35 KNOTS OR
GREATER WILL DEVELOP OVER THE GRAPEVINE AND AT THE SOUTH END OF THE
SAN JOAQUIN VALLEY BY 06Z TUESDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 10 PM THIS EVENING TO NOON PST TUESDAY
CAZ091-092-095.

WIND ADVISORY FROM 10 PM THIS EVENING TO NOON PST TUESDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY IN THE CAZ089-091.

&&

PUBLIC...JDB
AVN/FW...BSO
SYNOPSIS...PJ

WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 6, 5:30 AM PST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
530 AM PST MON FEB 6 2012

CAZ091-092-095-071330-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
KERN COUNTY MOUNTAINS-
530 AM PST MON FEB 6 2012

...HIGH WIND WARNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH AND WEST FACING
SLOPES OF THE TEHACHAPI MOUNTAINS AND THE FAR SOUTHERN PORTION OF
THE SAN JOAQUIN VALLEY.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FROM 10 PM PST TONIGHT UNTIL
NOON PST WEDNESDAY. SOUTH TO SOUTHEAST WINDS INCREASING TO 35 TO
45 MPH WITH POSSIBLE GUSTS UP TO 70 MPH NEAR RIDGE TOPS. PLEASE
REFER TO WWUS76 SFONPWHNX FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WARNING IS IN EFFECT UNTIL NOON PST WEDNESDAY. SOUTH
TO SOUTHEAST WINDS INCREASING TO 35 TO 45 MPH WITH POSSIBLE GUSTS
UP TO 70 MPH NEAR RIDGE TOPS. PLEASE REFER TO WWUS76 SFONPWHNX FOR
MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

ANDERSEN

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 5:18 AM PSTHigh Wind WarningHNX36 hr
Feb 6, 9:38 AM PSTWind AdvisoryHNX26 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.